# SDR 2006FA0000798

- Difficulty date: August 2, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210638F
- Part serial: 1587776
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GOVERNOR FAILED AFTER 106 HOURS OF OPERATION.  THIS UNIT WILL NOT PERFORM THE OVERSPEED TEST.  COMPONENT WAS OVERHAULED ON WO 39044 ON 5/18/06. (K)
